Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Take MG Trazadone , got stuck in throat. Have lasting sore throat, cough and pain. Taking carafate. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I take a 300 MG Trazadone tablet each night before bed. Last Friday night it got stuck in my throat and I swallowed hard to get it un-stuck in my throat. Problem is that I have lasting sore throat, gag easily, cough constantly and lasting pain that won't go away. It will be 7 days tomorrow since this happened and the symptoms have not resolved. I read that you can scratch or tear your esophagus but I have been unable to find out low long it will take to heal. I am taking Carafate that my ENT or Gastrontolgist?
Posted Wed, 29 May 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
If your symptoms are still persisting even after a week of such an incident,it really raises several doubts.
Any local inflammation caused by that tablet should have been healed by now.
You must go to ER and be seen by a chest specialist or by a pulmonologist.
The real danger is if some portion of tablet might have gone in your respiratory tract.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor